PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2002 | 22 | 2 | 141-152
Tytuł artykułu

Lexico extension and a cut completion of a half l-group

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
The cut completi on of an hl-group G with the abelian increasing part is investigated under the assumption that G is a lexico extension of its hl-subgroup.
Twórcy
  • Department of Mathematics, Faculty of Civil Engineering, Technical University, Vysokoškolská 4, SK-042 02 Košice, Slovakia
autor
  • Department of Mathematics, FHPV PU, 17 Novembra 1, SK-081 16 Prešov, Slovakia
Bibliografia
  • [1] R.N. Ball, The structure of the α-completion of a lattice ordered group, Houston J. Math. 15 (1989), 481-515.
  • [2] P. Conrad, Lattice Ordered Groups, Tulane University, New Orleans, LA, 1970.
  • [3] M.R. Darnel, Theory of Lattice Ordered Groups, M. Dekker, Inc., New York 1995.
  • [4] M. Giraudet and F. Lucas, Groupes à moitié ordonnés, Fund. Math. 139 (1991), 75-89.
  • [5] J. Jakubík, On cut completions of abelian lattice ordered groups, Czechoslovak Math. J. 50 (125) (2000), 587-602.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-doi-10_7151_dmgaa_1053
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.